# SDR AALA20021241

- Difficulty date: August 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED STATION 1380 LONGERON 14L.  INSTALLED DOUBLER PER AARD 53-30-00-02.  (M)
